# SDR FDEA202404110548

- Difficulty date: April 11, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frms 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT - COURIER AREA FOUND 1EA SUPPORT - FLOOR CORRODED LOCATION FROM   FR11 TO FR14 , Y730 REPLACED THE DAMAGE SUPPORT WITH NEW PARTS, LOCATED IN FR11 TO FR14, Y730 I.A.W A300-  600F SRM 51-72-10-001,P2 REPAIR CLASSIFIED AS MINOR PER GMM6-2-100
